Results 1 to 4 of 4

Thread: EQ and Prostate

  1. #1
    Soulixar's Avatar
    Soulixar is offline New Member
    Join Date
    May 2012
    Location
    Istanbul / Turkey
    Posts
    31

    EQ and Prostate

    Hello guys,

    I am 37 yrs old. 6.3 , 220 lbs. been lifting for 5 years.

    I have done various test only cycles and encountered almost zero side effects. I have started a new cycle 10 days ago, this time wanted to add EQ alongside with test cyp. My first intention was to start around 200 mg eq / w and 400 test cyp /w.

    I wanted to see how my body will react to EQ. after my body adapts to EQ I would ramp up its dosage to 300 or 400 mg/w.

    First 10 days It was very tough to manage. Anxiety , anger mood , cold sweat , insomnia but somehow all faded away. But I am feeling like something wrong with my prostate. Is it possible for EQ to cause such an instant effect on my prostate? Today is pin day and I dont know If I should drop EQ.

    Need to hear your comments.

    Thnks

  2. #2
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,157
    That EQ has caused BPH in 10 days?
    Nah, don't think so.
    But the test you've ran previously might.
    (EQ isn't very androgenic either, or estrogenic)

    But always good to check your prostate in your age.
    Doesn't even need to do a finger up your butt.
    (I've had an ultrasound of the prostate and that was more like a dildo up your butt, not nice, but nothing to be afraid of either)

    But many prostate checks aren't even invasive.
    First off is just a PSA blood test.

  3. #3
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,246
    I am doubtful you will get any benefit from even 400mg/week of eq. 600 for 15 weeks did virtually nothing for me except make me more hungry.

  4. #4
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,118
    The EQ really shouldn't bother you but we all differ. I would see a doc ASAP and have it checked out. It could be just a coincidence that your prostate started acting up when you started your course.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •